Discussions By Condition: Medical Stories

Help me! hashimotos and goiter NO TREATMENT

Posted In: Medical Stories 1 Replies
  • Posted By: dwf517
  • November 26, 2013
  • 03:51 AM

I am a 28 yr old female 5'3 108lbs. I have had extreme fatigue for several years and horrible pms. I saw a hollistic dr and she came across my high tpo levels. That was almost 2 years ago and I have received no treatment based on normal thyroid levels (tsh, t3, t4). I moved to another city and just started seeing an endocrinologist. I had lab work done last week and my tpo is almost 600 (should be less than 35). My tsh, t3 and t4 are all normal. Today I woke up with a goiter and it feels weird to swallow/pressure. I went back to my endo and she said it's normal to have goiters and to take an over the counter for inflammation. Still no thyroid medication...is this the protocol? The last few weeks I all of a sudden have developed anxiety, hot flashes, memory loss, brain fog, EXTREME fatigue (worse than it has ever been). Today I am cold and shaky. I feel like my physical body has bipolar mood swings, not my mental health. Can someone please help? How do I get rid of this goiter?

Reply Flag this Discussion

1 Replies:

  • This isn't normal. . . get another endocrinologist FAST! You obviously are having hypothyroid level symptoms and they need to be compensated for. If you don't mind me asking, when were you diagnosed with Hashimoto's thyroiditis? This is an autoimmune condition and is incurable as such, but the hypothyroid symptoms are certainly treatable; I don't much understand why your doctor would refuse treatment like this.
    Anonymous 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?